# SDR DALA2019050702943

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 69,457 hours, 26,383 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 695, L/P 1063060) OVEN -INCLUDES OVEN TIMERS DAMAGED / INOPERATIVE / LOCATIONS:OVE / ACARS TEXT: FRC253402 OVEN SHUT OFF MID COOKING-ELECTRICAL SMELL EMITTED / INTERIOR. R/R FWD GALLEY OVEN PER AMM 25-31 OPS NML. NO FAULTS NOTED.
